# SDR DALA2024031303305

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 92,803 hours, 43,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1440-1450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 CORROSION IN AFT CARGO COMPARTMENT RT SIDEWALL STRUCTURE SUPPORT INTERCOSTAL UPPER SURFACE BS.1440-1450 STR.21R.  REMOVED CORROSION AREA WITH DIM: 6" X 4" AT AFT CARGO COMPARTMENT RT SIDEWALL STRUCTURE SUPPORT INTERCOSTAL UPPER WEB SURFACE BS.1440-1450 STR.21R. IAW B757-200 SRM, FOUND OUT LIMITS IAW B757-200 SRM 53-60-15 AND B757 SRM 53-00-04-1A. REMOVED DAMAGED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL FABRICATED IAW B757 SRM. (0240688)
